- 2 replies
- 1798 views
- 0 followings
Tikosyn load and high qt after three doses - May be time to give up?I am currently in the hospital for tikosyn load. Had a Cardioversion this morning after 3 doses of medicine. I converted to nsr for about 30 seconds. Doctor is now suggesting trying again next week. Also my Qt levels are now elevated so my dosage is being lowered. Not sure I should even continue at this point. Anyone else had any luck converting with second Cardioversion on lower dosage?
Jeanamo, March 2, 2018 11:30am ESTHello, Deb! I tried Tikosyn in the hospital and could not tolerate it. Maybe giving it a second try with a lower dosage will work for you. Tikosyn seems to work well for some people....and then there are others like me where it just made my a-fib worse. I don't know why....just the difference in individuals I guess. If you find that you cannot tolerate Tikosyn, perhaps there are other medicines that your doctor may consider that will work better for you. Monitoring the QT interval is important. In the meantime, I am wishing you the best. Let us know how it goes...Jean(My A-fib Eperience Community Leader)
Spencer, March 2, 2018 12:41pm ESTThe Tik gives you a long QT interval. I know that for me when I was loading with Tik, I watched my QT go from 350 ms to nearly 700 ms and then I slipped back into AFib. I could feel the lengthening QT and told the docs that I was falling out of rythm... they all said I was crazy but it happened right when I told the it would. The Tik really just made me Tachy and then they shocked me a few times before throwing me out of the ICU. So that is my expercience. Give up... maybe on Tik, but not the race. You are just passing the first rest stop on a long race. So stop, get some food and then call out your number and get back out there on the trail.SpencerWaiting on my Sunrise